# SDR CA961220004

- Difficulty date: December 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A320-211
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Broken Blade
- Location: Acm Fan
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

(CAN) SMOKE DETECTED IN CABIN, EMERGENCY DECLARED, AIR PACK REGULATOR FAULT ON UPPER ECAM. ON ARRIVAL WHITE SMOKE NOTED ON OPENING PACK DOOR. MAINTENANCE ACTION INVOLVED CHANGING #2 BYPASS VALVE. ACM FOUND SEIZED AND TURBINE THREW BLADE. FURTHER INVESTIGATION REVEALED BLADE BROKE FROM FAN AND NOT TURBINE. AFTER ACM AND TURBINE BYPASS VALVE REPLACED, ENGINES RAN AND PACKS OPERATED CHECKS SERVICEABLE.
